# SDR CA960409029

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 6505680
- Condition: Fluctuates
- Location: R/H Prop
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN)DURING A FLIGHT TEST, COMING OFF FINAL APPROACH, THE RIGHT HAND PROPELLER STARTED FLUCTUATING BETWEEN 13300 AND 14400 RPM. THE R/H ENGINE WAS SHUT DOWN AND THE AIRCRAFT LANDED WITHOUT INCIDENT. THE PROPELLER WAS REMOVED AND SENT FOR INSPECITON/OVERHAUL.
